# SDR GTIA1000047

- Difficulty date: September 29, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 2,188 hours, 981 cycles
- Engine: Iae V2527A5
- System (JASC): 3436 · Wind Shear Detection System
- Part: Windshear Sys
- Condition: Faulted
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED, ABORT TAKEOFF DUE TO WINDSHEAR DET FAULT.
